# SDR AALA20170411002

- Difficulty date: April 10, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 55,836 hours, 27,429 cycles
- Engine: Pwa JT8D219
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LEFT HAND ENGINE OIL TEMP EXCEEDED LIMITS. CREW DECLARED EMERGENCY AND FOLLOWED QRH PROCEDURES BY SHUTTING DOWN THE LEFT ENGINE. THE FLIGHT RETURNED TO MSY WITHOUT FURTHER INCIDENT. SINGLE ENGINE TIME APPROXIMATELY 19 MINUTES. MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL FILTER AND TEMP BULB AND ENGINE INDICATOR IAW M/M 31-61-00. ALL CHECKS NORMAL. THE AIRCRAFT WAS FERRIED TO DFW. WHILE EN-ROUTE, THE LEFT ENGINE OIL HIGH TEMP REOCCURRED. MAINTENANCE REPLACED THE LEFT HAND ENGINE OIL TEMP SENSOR CONNECTOR P1-812 PER WDM 79-33-00, OPS AND LEAK CHECKS OK. THE AIRCRAFT WAS GROUNDED.
